# SDR SWAA2015042739052

- Difficulty date: April 22, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 42,904 hours, 24,733 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C22909
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT BS 500C, BETWEEN STRINGER 8R - 9R ON THE INBD FASTENER.  REPAIRED FRAME IAW EA.
